# SDR SWAA2021091599416

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1026 Lbl 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1016 WEB AT AFT WET AREA BS 1026.5 LBL 16 WL 208 ; / [01] REMOVED 2 EA FASTENER TO FOM PER SRM 51-40-02 AT DISCREPANCY AREA.; [02] REMOVED AND EVALUATED CORROSION REMOVAL AT DISCREPANCY AREA L= 1.0' W=1.0'. NO ALLOWABLE DAMAGE FOUND ON SRM. PART TO BE REPAIR BY REPLACEMENT PER SRM 51-10-02; [03] VERIFIED; DAMAGE NOT ALLOWED AT THAT AREA; PART WILL BE REPLACED.;
